<< Previous Issue Journal of the Korean Mathematical Society (Vol. 37, No. 4) Next Issue >>
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 503—655
Normalizing mappings of an analytic generic CR manifold with zero Levi form
Won K. Park
MSC numbers : Primary 32H99
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 503—519
Computation of numerical invariants $col(-), row(-)$ for a ring $k[t^e, t^{e + 1}, t^{(e - 1) e - 1}]$
Kisuk Lee
MSC numbers : 13H10, 13C14, 13D02
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 521—530
On the maximal operators generated by quasiradial Fourier multipliers and its applications to P.D.E.'s
Yong-Cheol Kim
MSC numbers : 42B15, 42B25
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 531—544
Plancherel and Paley-Wiener theorems for an index integral transform
Vu Kim Tuan, Ali Ismail, and Megumi Saigo
MSC numbers : Primary 44A15, 34B24; Secondary 33C10
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 545—563
Regularity of nonlinear vector valued variational inequalities
Do Wan Kim
MSC numbers : 35J85, 35B99, 58E35
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 565—577
Variational principle for quantum unbounded spin systems
S. D. Choi, S. G. Jo, H. I. Kim, H. H. Lee, and H. J. Yoo
MSC numbers : 82B10, 47N50
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 579—592
Stability and constrained controllability of linear control systems in Banach spaces
Vu Ngoc Phat, Jong Yeoul Park, and Il Hyo Jung
MSC numbers : 93D15, 34K20, 49M7
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 593—611
Weighted Orlicz space integral inequalities for potential maximal operators
Yong Mal Kim and Yoon Jae Yoo
MSC numbers : 42B25
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 613—624
Necessary and sufficient optimality conditions for control systems described by integral equations with delay
Gamal N. Elnagar, Mohammad A. Kazemi, and Hoonjoo Kim
MSC numbers : 49J22
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 625—643
Equivariant $K$-groups of spheres with involutions
Jin-Hwan Cho and Mikiya Masuda
MSC numbers : Primary 19L47; Secondary 55N15, 55N25, 55N91
J. Korean Math. Soc. 2000 Vol. 37, No. 4, 645—655

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd